# SDR MZZA97300

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960131
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  813684 - Q-CHK FOUND CORRODED SEAT TRACK FORWARD OF LT AFT LAVATORY BETWEEN STA 1130 AND STA 1110, LBL 27.75 AS MARKED.  REMOVED CORROSION IAW 51-10-6 AND FOUND OUT OF LIMIT DEPTH 0.040 INCH AREA 2 INCHES BY 20 INCHES IAW 53-10-1.  REPLACED FABRICATED SEAT TRACK IAW SRM 53-10-5.  (X)
